MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT
Model Number 10321120
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Mobility and bleeding were reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Patient has allergies.

Brand Name
MINIMARK
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key7137409
Report Number1287163-2017-51298
Device Sequence Number1328094
Product Code DZE
UDI-Device Identifier00614950003297
UDI-Public00614950003297
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number10321120
Device Catalogue Number10321120
Device Lot Number15020100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR